Stability and random attractors for a reaction-diffusion equation with multiplicative noise
UNSPECIFIED. (2000) Stability and random attractors for a reaction-diffusion equation with multiplicative noise. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 6 (4). pp. 875-892. ISSN 1078-0947Full text not available from this repository.
We study the asymptotic behaviour of a reaction-diffusion equation, and prove that the addition of multiplicative white noise (in the sense of It (o) over cap) stabilizes the stationary solution x = 0. We show in addition that this stochastic equation has a finite-dimensional random attractor, and from our results conjecture a possible bifurcation scenario.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS|
|Publisher:||SOUTHWEST MISSOURI STATE UNIV|
|Official Date:||October 2000|
|Number of Pages:||18|
|Page Range:||pp. 875-892|
Actions (login required)
Downloads per month over past year